# SDR DALA2021040602016

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,830 hours, 28,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frms 23-24 S26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 - STRINGER DAMAGED FR23-FR24 S26 . CORRECTIVE ACTION: INSTALLED NEW STRINGER SECTION REF A319 SRM 51-42-11 AND A319 SRM 53-11-11-300-041. (1772146)
